Skip to Content

I'm taking 10 mg. Lisinopril my BP 145/90 and I have a headache, can I increase the dosage to 20 mg?

Responses (4)

alcon1502 23 Dec 2012

I also takes lisinopril but 20 mg. for years and I dont think it cause headache.
Your BP is still high, Consult your cardilogist. Regards;
Alcon

kaismama 23 Dec 2012

145/90 isn't going to give you a headache. And no you can't increase your pill without talking to your dr. You do need to get your bp down more.

Lisa01 23 Dec 2012

Never increase a BP med without consulting your Dr. You may force your blood pressure to go too low, which creates a whole new set of problems. This time of year is notorious for causing headaches, elevating blood pressure and the like due to the added stresses of the holiday. You might watch your caffeine intake, try and rest a bit with your legs elevated, and delegate some of your holiday responsibilities to others in the family. You don't have to pull everything off by yourself!
Lisa

happybrandee 24 Dec 2012

Don't do this without talking to your doctor first. If you take a dose of Lisinopril that is too high for you and it lowers your blood pressure too much this could be dangerous. This is a question that only your doctor can answer safely.
Good Luck to you! :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions